# SDR 98ZZZX273

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Condition: Failed
- Location: Spas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAS COMPUTER HAS IMPROPER OUTPUT VOLTS.  REMOVED AND REPLACED.
